I think I may be suffering from adult ADD along with OCD and depression , but the doctors I have seen have yet to correctly diagnose me. They continue to prescribe one antidepressant after another, and none of them work. All I have gained from these meds are weight, more anxiety , and terrible physical side effects. I am still depressed, still performing stupid rituals and still unable to concentrate, focus and complete projects. Please help me get the correct diagnosis.
From your history it seems that you have not consulted Psychiatrist.To get correct diagnosis and proper treatment you should go to Psychiatrist and afterward to psychologist for counseling
Self medications or going on changing the medicines by the doctors other than specialist is always to be avoided.
You will definitely be alright with correct diagnosis and proper treatment.
O K AND BYE..
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
i recently changed prescription medicine from Paxil 30 mg to Effexor (not sure of spelling) 37.5 mg. My dr. advised that it was ok to just make the switch. Stop paxil one day and start efexor the next. It has been almost a month now and I have become angry, no tolerance, and depressed all of the time. Is this normal and will it take more than one month to begin to take effect?
hai iam 36 years male for past 15 years years igot anxiety and depression at that i was young and dont know what to do .in 2004 imet a psychatric he said me tht iam a petient of anxiety and depression .doctor has adviced me to the tretment .after few years iwas o.k .
Hi there I am currently taking 100mg of serequel before bed to combat anxiety and depression I also take six valium per day and 200mg of pristiq each morning also backlofen I am still drinking heavily each night and most nights wash the serequel down with my last drink.Last night I passed out on the couch after 2 litres of wine this is happening more and more often. I also take targin twice a day for hip problems. I have been seeing a drug and alcohol doctor for three years but still cant seem to stop,
most nights i seem to have a problem sleeping as my heart seems to be beating too fast and once ive set my mind on it it doesn t stop. to begin with i had panic attacks as i smoke marajuana and im quite a stressed individual but now my chest hurts regularly, and when i try fall asleep at night i ll be woken up all of a sudden struggling for breath. even after a walk or just going out with some friends my heart starts to pound, i m really really worried, if i know i can t die because of it i d be so much more relaxed but i m sure it s something more than a panic attack.
my heart is pounding really hard. it s been doing it for about two days now. i have had panic attacks, it doesn t feel like a panic attack. it s kind of scaring me. should i go to the hospital or is it more than likely just a new kind of panic attack that i haven t experienced yet?
I have been having a tightness in my chest and a feeling of heaviness for about 2 hours now. It also feels a little tight in my throat and I feel as though I cannot get as much air in my lunges as usual. This has happened to me before and last time was a few weeks ago when I was on holiday... could this be something to do with the heat? Just before the feeling came on I was eating chocolates - I m wonder if this has affected my sugar levels or blood pressure perhaps. I am trying not to panic as I am wondering is this a panic attack without me realising its one?? Thank you for reading, hope you can help . Sara
I have been taking vyvanse for years now and since i have been in college sometimes i stay up all night to study, sometimes days at a time. I usually take 40mg in the morning and around 5 take another 40 and then around midnight take another 40 and repeat the same thing the next day.I experience a lot of the symptoms of overdose such as stomach pains, hallucinations, rapid heart beat, anxiety, trembling, etc. I did not know that it was so bad for you and i just figured those symptoms were from not sleeping. I have been doing this for almost 3 years now but since i have learned about it i have cut back but i am still nervous about the damage already caused. Are there any long term effects to overdosing frequently?
Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...